MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET ADT; OXIMETER

MASIMO - 40 PARKER RD SET ADT; OXIMETER
Model Number 4000
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
It was reported that the rd adtx was placed on the patient and working fine, then there was no pleth waveform or spo2 value.The sensor was checked by the md and no light was observed from the emitter.No known impact or consequence to patient.

Brand Name
RD SET ADT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6235727
Report Number2031172-2017-00040
Device Sequence Number10989892
Product Code DQA
UDI-Device Identifier10843997009567
UDI-Public(01)10843997009567(17)190901(10)16JYY
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000
Device Lot Number16JYY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1